Academic Profile

Academic Profile

Dr Tang Wee Kee

Senior Lecturer, School of Physical & Mathematical Sciences - Division of Mathematical Sciences
Assistant Chair (Outreach), School of Physical and Mathematical Sciences (SPMS)

Dr Tang Wee Kee

Research Interests
Banach Space Theory
Current Projects
  • Isometric Isomorphism on Spaces of Differentiable Functions
  • Nonlinear Order Isomorphism of Function Spaces
Selected Publications
  • Denny H. Leung, Wee-Kee Tang. (2016). Nonlinear order isomorphisms on function spaces. Dissertationes Mathematicae, 517, 1-75.
  • Denny Leung, Wee-Kee Tang. (2004). ell1-spreading models in mixed Tsirelson spaces,. Israel Journal of Mathematics, .
  • Denny Leung [Maths/NUS], Tang Wee Kee. (2002). The Bourgain \ell^1 Index of Mixed Tsirelson Space. Journal of Functional Analysis, .
  • Denny Leung [Maths/NUS], Tang Wee Kee. (2002). The \ell^1-Indices of Tsirelson Type Spaces. Proceedings of the American Mathematical Society, .
  • Tang Wee Kee. (2002). On extension of rotund norms. Academie des Sciences. Comptes Rendus. Serie 1. Mathematique, 323(5), 487-490.

« Back to Research Directory